MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH LEICA ASP300S

LEICA BIOSYSTEMS NUSSLOCH GMBH LEICA ASP300S
Catalog Number 14047643514
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow up will be submitted should additional information become available following the investigation.
 
Event or Problem Description
On (b)(6) 2020, leica biosystems received a complaint that the customer experienced damaged tissue samples during processing on their asp300s.As a result two tissue samples have not been diagnosed.The customer informed leica biosystems, that two men were affected about this adverse event.The age of the two different patients is over 70 years.
 
Additional Manufacturer Narrative
The incident was presumably user related due to a wrong application from the customer site.Based on the feedback provided by the application engineer, the customer has interchanged the reagents.The customer didn't provide us any other details.The field service engineer wasn't able to find any malfunction of the instrument at the customer site.After correcting and replacing the reagents, the equipment is operating correctly without any problem.
 
Additional Manufacturer Narrative
Additional information: added unique identifier (udi) # in d4.

Brand Name
LEICA ASP300S
Common Device Name
ASP300S
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelbergerstr. 17-19
nussloch, 69226
GM  69226
Manufacturer Contact
robert gropp
heidelbergerstr. 17-19
nussloch, 69226
GM   69226
MDR Report Key11035169
Report Number8010478-2020-00009
Device Sequence Number1087057
Product Code IEO
UDI-Device Identifier04049188055972
UDI-Public(01)04049188055972
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number14047643514
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer01/20/2021
01/20/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date02/09/2021
10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale